# SDR AALA970599

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 899/919
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SKIN BETWEEN STR 37L AND STR 38L, 30 INCHES AFT OF CAPTAIN'S STATIC PORT.  INSTALLED REPAIR DOUBLER PER SRM 53-20-00 VOL I FIG 13 AND PER ESO 7349 DATED 3-21-97.  TST:  91,662 HOURS.  CYCLES:  20,191.  (X)
